# SDR B65A106299

- Difficulty date: October 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,794 hours
- Engine: Allsn 250C28
- System (JASC): 6200 · Main Rotor System
- Part: Shield
- Part number: 105627794
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIELD, BROKEN AND REPLACED.
